EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-03-0240 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-012-48-4009 - logic cr tib insert slope+, sz 4, 9mm, (b)(6) - 200-05-26 - inset patella 26mm, (b)(6) - 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01559.The revision reported was likely the result of confirmed prosthesis wear.However, the reported instability and femoral loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 96 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, instability, joint laxity, osteolysis, pain, swelling/edema, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear, which could be confirmed from the provided images.However, the reported instability, tibial loosening and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.